The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 1995
Number of items: 1.

1995

Jones, M. C. (1995). Local and variable bandwidths and local linear regression. Statistics: A journal of Theoretical and Applied Statistics, 27(1-2) pp. 65–71.

This list was generated on Thu Dec 18 22:21:25 2014 GMT.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk